# SDR USAA2011040191307

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 46,607 hours, 17,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2514303
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 482 - PHL - EEL - MAIN CABIN ENTRY DOOR EMERGENCY EXIT LIGHT COVER MISSING.  MAINTENANCE REPLACED LIGHT COVER.
